# SDR 97ZZZM974

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 1,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, OVERNIGHT MAINTENANCE INSPECTION FOUND RIHIB FLAP HAS A 2 INCH CRACK ON TOPSIDE SKIN 66 INCHES FROM INBOARD EDGE.  STOP DRILLED CRACK WITH A NR 45 DRILL BIT.  FABRICATED 2.5 INCHES BY 2 INCH PATCH FROM FLAP SKIN STOCK AND PLACE OVER CRACK.  ALL OF THIS WAS DONE USING SRM 51-00, 51-60 AND 51-30 AND TO 1900-27-00-0001.  (M)
